Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    7855

Tretinoin Cream

moiku

4287 views

It is 5 th week Ive started tretinoin cream 0,05% .

Because I had 4 big cysts on my jaw line, I wen to see a derm, and he prescribed the tretinoin cream with antibiotics.

The first week, my skin turned little red, but nothing serious side effect.

The second week, my skin had started peeling like crazy. And I got new cysts which were the biggest ever I had, they were like mosquito bites.

The third week, because I posed 3 days, the cysts seemed smaller, but I got some new pimples on my upper cheeks which I didn't have any before the cream.

The forth week, because my period had started, I got new cysts and the existed cysts became worse, some were bleeding after cleansing.

My skin condition is the worst ever!! Sometimes I feel like I want to die due to such a dirtiest skin......

I have read reviews of tretinoin every night before I go to bed, and tell myself " be patient"

What I don't get is that I still get new cysts, though this is my 5 th week of tretinoin cream.

Anyways, I have to visit my derm office in 3 weeks, so I will stick with it by then.



2 Comments


The antibiotics prevent the reproduction of bacteria. It should be 3-4 weeks before your skin is cleared. I hope you are taking amoxicillin 500mg 2-4 times a day. That and Keflex really hit hard with low side effects. The tretinon is another story. Tretinoin speeds up the trunover of skin cells. It thins the skin. But what it also does is uncover pustules that were deep inside the face. That usually happens around week six. After that it keeps your skin smooth and free of blackheads. Just a point.

Share this comment


Link to comment

I take doxycycline 100g every night only. I didn't care about the antibiotics, but as you mentioned, the antibiotics which I have taken seem not working, since I've kept breaking out and gotten new cysts and pimples.

I don't have any blackheads, but I have really big cysts on my jaw line and under cheeks.

Because of the tretinoin cream, my some parts of skin look like I have chemical burns.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×